# SDR UALA2009122403996

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 59,349 hours, 10,938 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FUEL WAS LEAKING FROM THE FWD SIDE OF PANEL 533BB (5TH PANEL OUT FROM WINGROOT) UNDER WING ACCESS PANEL.  REPLACED SEAL AND MESH GASKET.  LEAK ABATED.
